C.R. BARD, INC. (BASD) -3006260740 POWERPORT CLEARVUE SLIM IMPLANTABLE PORT, CHRONOFLEX SINGLE-LUMEN, KIT, 6F; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Back to Search Results |
| Catalog Number |
1616070 |
| Medical Device Problem Codes |
Loss of or Failure to Bond (1068); Peeled/Delaminated (1454)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/15/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.However, a photo was provided for review.The investigation of the reported event is currently underway.Section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
On 15-aug-2025, prior to the procedure, it was reported that the product arrived in a state where the medicon seal had been peeled off and then reattached.The hospital refused to accept it.There was no patient contact.
Event or Problem Description
On (b)(6)2025, a patient underwent for a port placement procedure using powerport clearvue slim implantable port, chronoflex single-lumen, kit, 6f.Prior to the procedure, it was reported that the product arrived in a state where the medicon seal had been peeled off and then reattached.The hospital refused to accept it.There was no patient contact.
Additional Manufacturer Narrative
H11: manufacturing review: the device history records have been reviewed, and this lot met all release criteria.Investigation summary: four sealed power port clear vue slim isp port kits were returned for evaluation.Along with returned sample two photos were provided for review.Visual evaluations were performed.For three sample the medicon tape seal was noted to be peeled off, leaving the package tab slightly opened.Package material was noted on the tape seal; package material was noted to be missing on the tape seal area on the package.An attempt to stick the tape seal back to the package area was performed.The tape seals were noted to partially stick to the package area.Forth sample tape seal was noted to unevenly sealed to the package area.Partial adhesive transfer from the tape seal was noted on the package area.Peel off issues were noted in photo review for two sample.Manufacturing review was initiated and it revealed that the label was expired and has peeled off issue.Therefore, the investigation is confirmed for the reported label peeled off and identified loss of bond issues for all four samples.The root cause was determined to be manufacturing related as per available input and data.However, sre open for further evaluations to access the possible supplier or manufacturing cause.Labelling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.G3, h6 (device, component, method, result, conclusion) section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.